Since 1960, the Notre Dame Journal of Formal Logic has published original work in all areas of logic and the foundations of mathematics. With an interdisciplinary editorial board, the journal strikes a unique balance among historical, philosophical, and mathematical perspectives. Advance publication of articles online is available.

  • ISSN: 0029-4527 (print), 1939-0726 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Logic
  • Full text available in Euclid: 1960--
  • Access: Articles older than 5 years are open
  • Euclid URL:

Featured bibliometrics

MR Citation Database MCQ (2017): 0.33
JCR (2017) Impact Factor: 0.403
JCR (2017) Five-year Impact Factor: 0.485
JCR (2017) Ranking: 270/309 (Mathematics); 18/20 (Logic)
Eigenfactor: Notre Dame Journal of Formal Logic
SJR/SCImago Journal Rank (2017): 0.381

Indexed/Abstracted in: Arts and Humanities Citation Index, Current Contents/Arts and Humanities, ERIH PLUS, Magazines for Libraries, MathSciNet, Science Citation Index Expanded, Scopus, The Philosopher's Index, and zbMATH

Featured article

A New Conditional for Naive Truth Theory

Andrew BaconVolume 54, Number 1 (2013)

In this paper a logic suitable for reasoning disquotationally about truth, $\mathsf{TJK}^{+}$, is presented and shown to have a standard model. This work improves on Hartry Field’s recent results establishing consistency and $\omega$-consistency of truth theories with strong conditional logics. A novel method utilizing the Banach fixed point theorem for contracting functions on complete metric spaces is invoked, and the resulting logic is shown to validate a number of principles which existing revision theoretic methods have so far failed to provide.